Comptes Rendus
Functional Analysis
A weak Hilbert space with few symmetries
[Un espace failble de Hilbert avec peu de symétries]
Comptes Rendus. Mathématique, Volume 348 (2010) no. 23-24, pp. 1293-1296.

Nous construisons un space de Banach Xwh qui est un espace failble de Hilbert et n'admettant aucune sous-espace bloc isomorphe linéaire à une sous-espace. Nous démontrons les propriétés de Xwh par démontrons que Xwh est fortement asymptotique 2 et tout opérateur borné de Xwh soit une variation strictment singulière d'un opérateur diagonal par rappert à la base.

We construct a separable Banach space Xwh with an unconditional basis that is a weak Hilbert space and no block subspace is linearly isomorphic to any of its proper subspaces. We prove that the space Xwh satisfies these properties by showing it is strongly asymptotic 2 and that every bounded linear operator on Xwh is a strictly singular perturbation of a diagonal operator with respect to the unit vector basis.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2010.10.032
Spiros A. Argyros 1 ; Kevin Beanland 2 ; Theocharis Raikoftsalis 1

1 Department of Mathematics, Zografou Campus, National Technical University, Athens 15780, Greece
2 Department of Mathematics and Applied Mathematics, Virginia Commonwealth University, Richmond, VA 23284, United States
@article{CRMATH_2010__348_23-24_1293_0,
     author = {Spiros A. Argyros and Kevin Beanland and Theocharis Raikoftsalis},
     title = {A weak {Hilbert} space with few symmetries},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1293--1296},
     publisher = {Elsevier},
     volume = {348},
     number = {23-24},
     year = {2010},
     doi = {10.1016/j.crma.2010.10.032},
     language = {en},
}
TY  - JOUR
AU  - Spiros A. Argyros
AU  - Kevin Beanland
AU  - Theocharis Raikoftsalis
TI  - A weak Hilbert space with few symmetries
JO  - Comptes Rendus. Mathématique
PY  - 2010
SP  - 1293
EP  - 1296
VL  - 348
IS  - 23-24
PB  - Elsevier
DO  - 10.1016/j.crma.2010.10.032
LA  - en
ID  - CRMATH_2010__348_23-24_1293_0
ER  - 
%0 Journal Article
%A Spiros A. Argyros
%A Kevin Beanland
%A Theocharis Raikoftsalis
%T A weak Hilbert space with few symmetries
%J Comptes Rendus. Mathématique
%D 2010
%P 1293-1296
%V 348
%N 23-24
%I Elsevier
%R 10.1016/j.crma.2010.10.032
%G en
%F CRMATH_2010__348_23-24_1293_0
Spiros A. Argyros; Kevin Beanland; Theocharis Raikoftsalis. A weak Hilbert space with few symmetries. Comptes Rendus. Mathématique, Volume 348 (2010) no. 23-24, pp. 1293-1296. doi : 10.1016/j.crma.2010.10.032. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.10.032/

[1] D.E. Alspach; S.A. Argyros Complexity of weakly null sequences, Dissertationes Math. (Rozprawy Mat.), Volume 321 (1992), p. 44

[2] G. Androulakis; K. Beanland A hereditarily indecomposable asymptotic l2 Banach space, Glasg. Math. J., Volume 48 (2006) no. 3, pp. 503-532

[3] S.A. Argyros; S. Todorcevic Ramsey Methods in Analysis, Advanced Courses in Mathematics, CRM Barcelona, Birkhäuser Verlag, Basel, 2005

[4] I. Deliyanni; A. Manoussakis Asymptotic lp hereditarily indecomposable Banach spaces, Illinois J. Math., Volume 51 (2007) no. 3, pp. 767-803

[5] S.J. Dilworth; V. Ferenczi; D. Kutzarova; E. Odell On strongly asymptotic lp spaces and minimality, J. Lond. Math. Soc. (2), Volume 75 (2007) no. 2, pp. 409-419

[6] V. Ferenczi; C. Rosendal Banach spaces without minimal subspaces, J. Funct. Anal., Volume 257 (2009) no. 1, pp. 149-193

[7] W.T. Gowers; B. Maurey Banach spaces with small spaces of operators, Math. Ann., Volume 307 (1997) no. 4, pp. 543-568

[8] W.B. Johnson A reflexive Banach space which is not sufficiently Euclidean, Studia Math., Volume 55 (1976) no. 2, pp. 201-205

[9] N.J. Nielsen; N. Tomczak-Jaegermann Banach lattices with property (H) and weak Hilbert spaces, Illinois J. Math., Volume 36 (1992) no. 3, pp. 345-371

[10] G. Pisier Weak Hilbert spaces, Proc. London Math. Soc. (3), Volume 56 (1988) no. 3, pp. 547-579

[11] G. Pisier The Volume of Convex Bodies and Banach Space Geometry, Cambridge Tracts in Mathematics, vol. 94, Cambridge University Press, Cambridge, 1989

[12] A. Tcaciuc On the existence of asymptotic-lp structures in Banach spaces, Canad. Math. Bull., Volume 50 (2007) no. 4, pp. 619-631

Cité par Sources :

Commentaires - Politique


Ces articles pourraient vous intéresser

A class of Banach spaces with no unconditional basic sequence

Spiros A. Argyros; Jordi Lopez-Abad; Stevo Todorcevic

C. R. Math (2003)